# SDR AALA2020051329011

- Difficulty date: May 10, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 58,323 hours, 30,667 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Gfi
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FUEL PUMP #2 INOP FOR CENTER TANK AFTER TAKE OFF, WOULD NOT RESET WITH ECAM PROCEDURE. REPLACED # 2 CENTER TANK PUMP GFI (70QA) PER ESPM 20-46-50 AND AMM 28-21-00.
